MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 MAGIC3 GO¿ INTERMITTENT URINARY CATHETER; INTERMITTENT CATHETER

C.R. BARD INC. (COVINGTON) -1018233 MAGIC3 GO¿ INTERMITTENT URINARY CATHETER; INTERMITTENT CATHETER
Catalog Number 51814
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the female intermittent catheter has no drainage eyelets on this particular unit.There was no harm to the patient.
 
Additional Manufacturer Narrative
The reported event is confirmed manufacturing related.Photo: received one (1) photo sample.Photo sample showcases two (2) iscs: one (1) isc with eyelets and the other isc has no eyelets.Based on the photo sample received, the product does not meet specifications.A labeling review is not required because labeling could not have prevented the reported failure.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.Based on the investigation results, and no additional action is required at this time.Corrections: d, h udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
MAGIC3 GO¿ INTERMITTENT URINARY CATHETER
Common Device Name
INTERMITTENT CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23123503
Report Number1018233-2025-08489
Device Sequence Number15390853
Product Code EZD
UDI-Device Identifier00801741097898
UDI-Public(01)00801741097898(11)241016(17)270928(10)JUJW0469
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K150345
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number51814
Device Lot NumberJUJW0469
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/19/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2025
Supplement Date Received by Manufacturer03/18/2026
Initial Report FDA Received Date09/23/2025
Supplement Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale